ANA SAYFA

|

DERGİ HAKKINDA

|

EDİTÖRLER

|

SON SAYI

|

ARŞİV

|

YAYIN ARAMA

|

YAZARLARA BİLGİ

|

İLETİŞİM

Turgut Özal Tıp Merkezi Dergisi

2017, Cilt 24, Sayı 3

An unexpected complication: acute dystonic reaction followinguse of ondansetron

Resul Yilmaz, Rabia Yaman, Merve Bulun Yediyildiz, Ahmet Topal

Necmettin Erbakan University Meram Faculty of Medicine, Department of Anesthesiology and Reanimation, Konya, Turkey

Abstract

Postoperative nausea and vomiting is one of the most common complications and shows variety depends on anesthesia method and management. Different drug groups are used for the prophylaxis and treatment of nausea and vomiting.

Ondansetron, a "carbazalone" derivative, is structurally similar to serotonin and effectively used in the treatment of nausea and vomiting, particularly in chemotherapy applications, by antagonizing the selective 5-hydroxytryptamine-3 (5-HT3) receptor. Ondansetron has also been used for postoperative nausea and vomiting effectively and safely for a long time.

In this case report, we aimed to present visual disturbance and acute dystonic reaction following use of ondansetron for postoperative nausea and vomiting.

Keywords: General Anesthesia; Postoperative Nausea And Vomiting; Ondansetron; Acute Dystonia; Diphenhydramine.

 

Özet Abstract Tam Makale/PDF
 
  HOME

|

ABOUT JOURNAL

|

EDITORIAL BOARD

|

CURRENT ISSUE

|

ARCHIVE

|

SEARCH

|

INFORMATION FOR AUTHORS

|

CONTACT
Webmaster|İnönü Üniversitesi Turgut Özal Tıp Merkezi Dergisi © Copyright 2012